Translator Disclaimer
January/February 2012 Reverse Hölder inequalities and higher integrability for subcritical parabolic equations
Andrea Fugazzola
Adv. Differential Equations 17(1/2): 151-172 (January/February 2012).

Abstract

We prove a local higher integrability result for the gradient of solutions to singular, parabolic equations of $p$-Laplacian type. To this end, we show that solutions satisfy a reverse H\"older inequality on intrinsic cylinders, whose geometry depends on the $L^r$-norm of the solution. The exponent $r \geq 2$ allows us to derive estimates in the subcritical range $1 < p \leq 2N/(N+2)$.

Citation

Download Citation

Andrea Fugazzola. "Reverse Hölder inequalities and higher integrability for subcritical parabolic equations." Adv. Differential Equations 17 (1/2) 151 - 172, January/February 2012.

Information

Published: January/February 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1246.35114
MathSciNet: MR2906732

Subjects:
Primary: 35B65, 35K59, 35K67

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 1/2 • January/February 2012
Back to Top